South Carolina, 2007

Damaging Winds in South Carolina, June 11, 2007

June 11, 2007 · NWS CHS · 5 events in 3 counties and zones

A hot and humid airmass in combination with a strong upper level low digging southward from the appalachians, allowed numerous showers and thunderstorms to develop across the area.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$4,000
Crop damage
None recorded
Events
5

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS CHS wrote it up.

A hot and humid airmass in combination with a strong upper level low digging southward from the appalachians, allowed numerous showers and thunderstorms to develop across the area.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before the first event at Jun 11, 6:47 PM EST, 36 minutes earlier.

Area forecast discussion, Jun 11, 6:47 PM EST, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
747 PM EDT MON JUN 11 2007

.SYNOPSIS...
A WEAK FRONTAL BOUNDARY WILL REMAIN JUST S OF THE AREA THROUGH TUE
MORNING WHILE HIGH PRES OVER THE GREAT LAKES SLOWLY MOVES S. A
SERIES OF UPPER LEVEL DISTURBANCES WILL SWING ACROSS THE AREA
THROUGH THU FROM THE NW WHICH WILL BRING AN INCREASING CHANCE OF
SHOWERS AND THUNDERSTORMS THROUGH THE MIDDLE OF THE WEEK. DRIER
CONDITIONS WITH TEMPERATURES NEAR NORMAL ARE EXPECTED FOR THE END
OF THE WEEK AS THE NORTHERN HIGH PRESSURE MOVES INTO THE
SOUTHEAST.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
SEVERE THUNDERSTORM WATCH 380 REMAINS IN EFFECT FOR THE ENTIRE CHS
CWFA UNTIL 10 PM TONIGHT /02Z TUESDAY/.

18Z KCHS RAOB SHOWED THAT ANY CAP HAS EFFECTIVELY BEEN REMOVED
WHILE CAPE...LI...SI...AND PWATS ALL STILL SUPPORT SEVERE WX
DEVELOPMENT. UPR LVL JET COMBINED WITH NEARBY MIDLVL TROF
SHORTWAVES CREATING WAVES OF STORMS WELL N OF THE CWFA THAT ARE
MOVG S. HOWEVER...DISSIPATING CLOUD COVER...ESP IN SE GA...
ALLOWED FOR SFC HEATING TO SPARK PULSE TSTMS S OF THE SAVANNAH
RIVER THAT HAVE GROWN TO SEVERE LEVELS. WILL CONTINUE TO LOOK FOR
TSTMS TO INCREASE IN COVERAGE THROUGH THE REST OF THE AFTN AND EVE
OVER THE REST OF THE CWFA...BUT AM HESITANT TO GO WITH LIKELY POPS
EVERYWHERE. HAVE BASICALLY RUN WITH LIKELY IN GA AND MID/HIGH CHC
IN SC. HAVE ALSO MAINTAINED SEVERE WORDING IN ALL PRODUCTS.

BY LATE TNGT...MOST AREAS SHOULD SEE SOME BIT OF RAINFALL WHICH
WILL INCREASE SFC MOISTURE AND POSSIBLY CREATE FOG IN THOSE AREAS
THAT SEE RAIN AND HAVE LIGHTER WINDS. TRYING TO PIN THIS DOWN ATTM
IS HIGHLY PROBLEMATIC SO WILL LET NEXT SHIFT MONITOR PRECIP
TRENDS.

HAVE GONE A BIT COOLER ON TEMPS OVERNIGHT...LOOKING FOR MAINLY A
65-70 DEGREE RANGE IN TEMPS.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/...
WITH THE MIDLVL SHORTWAVES AND CONTINUED STRONG JETTING AROUND THE
DEEP UPR LVL LOW OFF THE NEW ENGLAND COAST STILL IMPACTING THIS
AREA...TUE MAY ALSO SEE SCT SHWRS/TSTMS BUT TIMING WILL NOT BE
LIMITED TO THE AFTN HOURS. HIGHLY UNSTABLE ENVIRONMENT WITH
CONTINUED HIGH DEWPOINTS AND MILD TEMPS WILL COMBINE WITH THE
DYNAMICS TO CREATE MULTICELLUAR STORMS. HAVE MAINTAINED LIKELY
POPS S AND HIGH CHC POPS N TO ACCOUNT FOR THE DISTRIBUTION AS SE
GA AGAIN LOOKS LIKE THE FOCAL POINT. SLIGHT CHC FOR SEVERE STORMS
IS ALSO PRESENT FOR VIRTUALLY THE SAME REASONING AS TDA. MAX
TEMPS WILL ALSO BE A BIT LOWER DUE TO THE INCREASED CLOUD
COVER...ONLY REACHING THE LOW TO MID 80S.

PRECIP COVERAGE SHOULD SLOWLY WANE TMRW NIGHT INTO EARLY WED MRNG
BUT WILL STILL KEEP CHC POPS GOING. MIN TEMPS WILL REMAIN MILD...
IN THE MID 60S.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
12Z GUIDANCE HAS CONVERGED ON A SOLUTION FEATURING THE UPPER TROUGH
PRESSING S THEN SE OVER THE SE US...SUPPORTING SFC CYCLOGENESIS
EAST OF THE CENTRAL FL PENINSULA WED THROUGH THU. WHILE AT LEAST
ISOLD TO SCT TSTMS SHOULD STILL OCCUR ANYWHERE ACROSS THE FORECAST
AREA UNDER THE UPPER TROUGH...JUSTIFYING CONTINUED SLIGHT CHC TO CHC
POPS...ACCOUNTING FOR DIURNAL TRENDS WED AND THU...THE FORECAST
POSITION OF THE SURFACE LOW AND SYNOPTIC ASCENT PROVIDED BY THE
UPPER TROUGH ALREADY JUSTIFY HIGHER POPS ACROSS THE OUTER
WATERS...AND HIGHER POPS MAY EVENTUALLY BE NEEDED FOR OTHER
AREAS...ESPECIALLY COASTAL SE GA AND EVEN SC NEARSHORE WATERS.

IF 12Z GUIDANCE PANS OUT...A MORE RAPID TRANSITION TOWARD AN EWARD
SHIFT OF THE UPPER TROUGH SFC AND ASSOCIATED SFC RIDGING MAY FOLLOW
A WETTER/WINDIER PERIOD WED/THU...ALLOWING AN EARLIER RETURN OF AT
LEAST NORMAL TEMPS AND A MORE TYPICAL CONVECTIVE
SCENARIO...FEATURING ISOLD PULSE TSTMS...ESP DURING THE AFTN/EVE
HOURS...FRI THROUGH SUN. EXTENDED FORECAST HAS TRENDED IN THIS
DIRECTION.

&&

.AVIATION /00Z TUESDAY THROUGH SATURDAY/...
FLIGHT CONDITIONS PRIMARILY TO BE REDUCED TO MVFR AND IFR FOR MUCH
OF THE NEXT 24 HOURS. THROUGH 04Z...A STRONG SQUALL LINE OF STORMS
TO SLOWLY MOVE SE FROM THE SC MIDLANDS AND CSRA. UPSTREAM OBS HAVE
SHOWN CONDS REDUCED TO IFR MAINLY FOR VSBYS ALTHOUGH CIGS HAVE BEEN
REDUCED TO EITHER MVFR OR IFR. A SMALL BREAK IS ANTICIPATED FROM
04Z TO AROUND 08Z...THEN ANOTHER ROUND OF SHWRS/TSTMS MAY OCCUR IN
THE FEW HOURS BEFORE SUNRISE MONDAY. THIS NEXT ROUND ALSO MAY
REDUCE FLIGHT CONDITIONS TO MVFR IF NOT IFR. LOWER CIGS ARE
EXPECTED AS THE EARLY MORNING HOURS PROGRESS...POSSIBLY EVEN TO
LIFR LEVELS BUT AM NOT JUMPING ON THAT ATTM. CIGS SHOULD THEN
SLOWLY LIFT LATE TMRW MRNG INTO TMRW AFTN...BUT PRECIP IS AGAIN
POSSIBLE TMRW AFTN. FOR NOW...HAVE ONLY RUN WITH CB/S AS
CONFIDENCE IS NOT TOO HIGH THAT TSTMS WILL DEVELOP TMRW BUT DID
HIGHLIGHT CB/S AGAIN. WINDS MAY BE GUSTY AT TIMES IF STRONG TSTMS
DO MOVE DIRECTLY OVER EACH TERMINAL...SO WILL METWATCH AS STORMS
APPROACH AND IF UPSTREAM OBS SUGGEST SUCH WINDS...WILL AMEND AS
NEEDED.

EXTENDED AVIATION OUTLOOK...PERIODS OF MVFR OR LOWER CONDITIONS
WILL BE POSSIBLE IN SHOWERS/TSTMS...AND IN OVERNIGHT/EARLY
MORNING STRATUS/FOG...ESPECIALLY WHERE RAIN FALLS...WED THROUGH
THU. EXPECT MAINLY VFR CONDITIONS FRI THROUGH MON.

&&

.MARINE...
ALTHOUGH SOLID ONSHORE FLOW WILL CONTRIBUTE TO SLOWLY INCRG WAVE
HEIGHTS TNGT THROUGH TUE NIGHT...MAINLY DUE TO SWELL...LACK OF ANY
PRES GRADIENT WILL PREVENT ANY HEADLINE MENTION. EVEN CHAS HARBOR
HAS NOT QUITE MET SCEC CRITERIA SO WILL REMOVE THAT HEADLINE WITH
THIS PKG AND RUN WITH WINDS CAPPED AT 15 KT. THE REMAINING WATERS
CAN ALSO BE CAPPED WITH 15 KT THROUGH TMRW EVE.

12Z GUIDANCE AGREEMENT HAS IMPROVED REGARDING A SFC LOW DEVELOPING
EAST OF THE FL PENINSULA...AND AT THE POTENTIAL FOR AT LEAST SCA
CONDITIONS BY WED...CONTINUING INTO THU. IN FACT...IF THE LOW
DEEPENS TO THE EXTENT DEPICTED BY THE 12Z NAM...GALES COULD SPREAD
ACROSS COASTAL WATERS BY MIDWEEK. FOR NOW...FORECASTS GENERALLY
BLEND THESE SOLUTIONS...WITH SCA CRITERIA WINDS STARTING EARLY
WED. LATEST FORECAST TRENDS SUGGEST THAT ADJUSTMENTS MAY BE REQUIRED
IN LATER FORECASTS.

LAND RIDGE/COASTAL TROUGH CONFIGURATION WILL GRADUALLY RELAX FRI
THROUGH SUN...AS THE SFC RIDGE EXPANDS OVER THE WATERS...AND THE
POTENTIAL FOR HEADLINE WINDS/SEAS SHOULD WANE DURING THIS PERIOD.

&&

.TIDES/COASTAL FLOODING...
ONSHORE FLOW AND HIGH ASTRONOMICAL TIDES...PERIGEE JUNE 12 AND NEW
MOON JUN 15...MAY PRODUCE BEACH EROSION AND EVEN SHALLOW COASTAL
FLOODING TUESDAY THROUGH AT LEAST THU. ALSO...THE RISK FOR RIP
CURRENTS WILL INCREASE THIS WEEK...ESPECIALLY FOR WED AND THU.

&&

.CLIMATE...
THE MINIMUM TEMPERATURE REPORTED AT KSAV /SAVANNAH INTERNATIONAL
AIRPORT/ THIS MORNING WAS 77 DEGREES. SHOULD THIS HOLD THROUGHOUT
THE DAY TODAY...THIS WOULD BE A RECORD HIGH MINIMUM TEMPERATURE
FOR THE DAY...BREAKING THE RECORD OF 75 SET BACK IN 1952. WILL
HOLD OFF SENDING A RECORD EVENT REPORT UNTIL THE MIDNIGHT CLIMATE
PRODUCTS ARE RUN TO ENSURE THAT A LOWER TEMPERATURE IS NOT REACHED
BEFORE MIDNIGHT AND THE RECORD DOES IN FACT HOLD.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...SEVERE THUNDERSTORM WATCH UNTIL 10 PM EDT THIS EVENING FOR
     GAZ087-088-099>101-114>119-137>141.
SC...SEVERE THUNDERSTORM WATCH UNTIL 10 PM EDT THIS EVENING FOR
     SCZ040-042>045-047>051.
MARINE...SEVERE THUNDERSTORM WATCH UNTIL 10 PM EDT THIS EVENING FOR
     AMZ330-350-352-354.

&&
Hazardous weather outlook, Jun 11, 5:39 PM EST, 1 hour 44 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE CHARLESTON SC
639 PM EDT MON JUN 11 2007

GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>051-120300-
JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-INLAND JASPER-
BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
639 PM EDT MON JUN 11 2007

...SEVERE THUNDERSTORM WATCH 380 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND
SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

 SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

SEVERE THUNDERSTORMS...SCATTERED SHOWERS AND THUNDERSTORMS ARE
EXPECTED ACROSS SOUTHERN SOUTH CAROLINA AND SOUTHEAST GEORGIA ON
TUESDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS...MAINLY
ALONG AND TO THE SOUTH OF THE SAVANNAH RIVER. DAMAGING WIND GUSTS
AND LARGE HAIL WILL BE THE MAIN TYPES OF SEVERE WEATHER.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AMZ330-350-352-354-120300-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
639 PM EDT MON JUN 11 2007

...SEVERE THUNDERSTORM WATCH 380 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

SEVERE THUNDERSTORMS...SCATTERED SHOWERS AND THUNDERSTORMS ARE
EXPECTED ACROSS THE COASTAL WATERS TUESDAY. THERE IS A SLIGHT RISK
OF
SEVERE THUNDERSTORMS...ESPECIALLY ACROSS GEORGIA COASTAL WATERS.
STRONG WIND GUSTS AND LARGE HAIL WILL BE THE MAIN SEVERE WEATHER
THREATS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AMZ374-120300-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
639 PM EDT MON JUN 11 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORMS...ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE
THIS AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

SEVERE THUNDERSTORMS...SCATTERED SHOWERS AND THUNDERSTORMS ARE
EXPECTED ACROSS SOUTHERN SOUTH CAROLINA AND SOUTHEAST GEORGIA ON
TUESDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS...MAINLY
ALONG AND TO THE SOUTH OF THE SAVANNAH RIVER. DAMAGING WIND GUSTS
AND LARGE HAIL WILL BE THE MAIN TYPES OF SEVERE WEATHER.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Jun 11, 3:01 PM EST, 4 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
401 PM EDT MON JUN 11 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     TSTM WND DMG     3 N CLAXTON             32.20N 81.90W
06/11/2007                   EVANS              GA   LAW ENFORCEMENT

            TREE FELL ON HIGHWAY 169 ABOUT 1/8TH OF A MILE WEST OF
            HIGHWAY 301 NORTH.

0220 PM     TSTM WND DMG     CLAXTON                 32.16N 81.90W
06/11/2007                   EVANS              GA   LAW ENFORCEMENT

            TREE DOWN OFF OF JOHNSON LANE IN THE CLAXTON CITY LIMITS.

&&

REV
Local storm report, Jun 11, 3:13 PM EST, 4 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
413 PM EDT MON JUN 11 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     HAIL             SYLVANIA                32.75N 81.64W
06/11/2007  E0.75 INCH       SCREVEN            GA   TRAINED SPOTTER

            PENNY SIZE HAIL FELL AT BRIAR CREEK COUNTRY CLUB IN
            SYLVANIA.

&&

REV
Local storm report, Jun 11, 3:21 PM EST, 4 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
421 PM EDT MON JUN 11 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     HAIL             2 NW WEFANIE            31.79N 81.84W
06/11/2007  E0.50 INCH       LONG               GA   TRAINED SPOTTER

            DIME SIZE HAIL REPORTED 2 MILES NORTHWEST OF WEFANIE.

&&

REV
Local storm report, Jun 11, 5:05 PM EST, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
605 PM EDT MON JUN 11 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HIGH ASTR TIDES  CHARLESTON              32.78N 79.94W
06/11/2007                   CHARLESTON         SC   OFFICIAL NWS OBS

            HIGH TIDE 7.13 FT MLLW AT HARBOR NOS SITE.

&&

SPR
Special weather statement, Jun 11, 7:08 PM EST, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
808 PM EDT MON JUN 11 2007

SCZ040-042-120045-
ALLENDALE-HAMPTON-
808 PM EDT MON JUN 11 2007

...STRONG THUNDERSTORMS WILL IMPACT ALLENDALE COUNTY AND HAMPTON
COUNTY THROUGH 845 PM EDT...

AT 806 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING 1/2 INCH HAIL...AND STRONG
WINDS OF 40 TO 50 MPH.  THIS STORM WAS LOCATED NEAR ALLENDALE...
MOVING SOUTHEAST AT 20 MPH.

AREAS IN AND AROUND ALLENDALE...APPLETON...BARTON...BRUNSON...
FAIRFAX...GIFFORD...SEIGLING AND SYCAMORE WILL BE IMPACTED THROUGH
845 PM EDT.

FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF
OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS. IF INDOORS...STAY
AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES UNLESS IT IS AN
EMERGENCY.

PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE
AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Special weather statement, Jun 11, 7:19 PM EST, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
819 PM EDT MON JUN 11 2007

SCZ042-120045-
HAMPTON-
819 PM EDT MON JUN 11 2007

...STRONG THUNDERSTORMS WILL IMPACT HAMPTON COUNTY THROUGH 845 PM
EDT...

AT 816 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING 1/2 INCH HAIL...AND GUSTY
WINDS OF 35 TO 45 MPH.  THIS STORM WAS LOCATED 6 MILES NORTHWEST OF
BRUNSON...OR ABOUT OVER ALLENDALE...MOVING SOUTHEAST AT 15 MPH.

AREAS IN AND AROUND BRUNSON...CROCKETVILLE AND HAMPTON WILL BE
IMPACTED THROUGH 845 PM EDT.

FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF
OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS. IF INDOORS...STAY
AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES UNLESS IT IS AN
EMERGENCY.

PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE
AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.

The radar

The Charleston,SC radar (KCLX), 44 km away, was scanning. The volume nearest the first event began at 00:21 UTC.

Open the radar archive at this moment

Event by event

5 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Allendale

When
June 11, 7:23 PM EST
Where
Allendale County, 0.9 mi NE of Allendale Co Arpt
Measured
50 kt (58 mph) estimated gust
Property damage
$500
Reported by
Emergency Manager
Coordinates
33.010, -81.260

One tree was reported down at the Allendale County Airport.

Thunderstorm Wind, Allendale

When
June 11, 7:33 PM EST
Where
Allendale County, 0.9 mi SW of Fairfax
Measured
50 kt (58 mph) estimated gust
Property damage
$500
Reported by
Emergency Manager
Coordinates
32.960, -81.240

One tree was reported down on State Road 47.

Thunderstorm Wind, Hampton

When
June 11, 8:00 PM EST
Where
Hampton County, 0.9 mi NW of Hampton
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Law Enforcement
Coordinates
32.880, -81.130

A few trees were reported down.

Thunderstorm Wind, Hampton

When
June 11, 8:05 PM EST
Where
Hampton County, Crocketville
Measured
50 kt (58 mph) estimated gust
Property damage
$500
Reported by
Law Enforcement
Coordinates
32.920, -81.080

A few trees were reported down.

Thunderstorm Wind, Beaufort

When
June 11, 9:57 PM EST
Where
Beaufort County, 0.91 mi NE of Pritchard
Measured
50 kt (58 mph) estimated gust
Property damage
$750
Reported by
Public
Coordinates
32.280, -80.990

One tree and several tree limbs reported down at the Hidden Cypress Hill Golf Club.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in South Carolina in 2007Every state in 2007This day in weather historyWarnings in South Carolina, June 2007

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-30. Each event’s entry at NCEI: 40487, 40496, 40498, 40499, 40507.